# SDR IPXA2024020284515

- Difficulty date: January 29, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 28,232 hours, 10,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 141T332115
- Condition: Dented
- Location: Bs 360-384
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   DENT, FUSELAGE SKIN BETWEEN STA 360 - STA 384, S-16L - S-17L (REPAIR). ACCOMPLISHED REPAIR IAW SRM 53-00-01-2R-12 REV.88 AND EO-89370-REQ 1 REV. 1. JOB COMPLISHED. REVIEW COMPLETE
